# SDR ZW0A0106603

- Difficulty date: August 9, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N636TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 30301
- Aircraft time: 10,108 hours, 1,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Location: See Text
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT SEATS 1HJ AND 44HJ WERE INOPERATIVE.  REPLACED THE LAMP AT BOTH LOCATIONS.  CHECK-C 1-7-01 LAX.  --CLOSED--
